# SDR UHLA201508010603

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 31,052 hours, 19,207 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD OPEN EICAS MESSAGE, L1 DOOR SHOWS OPEN ON STATUS PAGE.  DOOR INDICATIONS SHOW IT IS CLOSED.  R & R L1 DOOR CLOSED PROXIMITY WARNING SENSOR IAW AMM 52-72-20.  PERFORMED OPS ADJUSTMENT AND TEST IAW AMM 52-742-20 AND ALL OPS CHECKS GOOD AT THIS TIME.
